# SDR DALA2022021500958

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 80,990 hours, 10,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 SEAT 15H WHITE PROXIMITY FLOOR ESCAPE PATH LIGHT INOP, CORRECTIVE ACTION: FOUND PIN PULLED FROM CONNECTOR AT SEAT TRACK. REINSTALLED PIN PER A330 AMM 25-21. (8724529)
